# SDR SIMA20150330003

- Difficulty date: March 30, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,843 hours, 33,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 20131A
- Part serial: 123933
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMER LIGHTS OVER BOTH WINGS INOPERATIVE.  R & R NR 4 EPSU.  OPERATIONS CHECKED GOOD IAW WC 33-700-19.  BATTERY CHARGER ASSEMBLY PN 11-0049, SN 12711.
